NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

In the PQRST pain assessment, what does "Q" ask about?

  1. AThe quality of the pain, such as sharp, dull or burning
  2. BThe quantity of analgesia the patient has already taken today
  3. CHow quickly the pain started
  4. DWhether the pain is quieter at night
2.护理学基础困难

某患者的氧饱和度目标为 88–92%。哪种疾病最可能解释这个较低的目标?

  1. A一氧化碳中毒
  2. B既往健康、没有慢性肺病的患者的肺炎
  3. C年轻成人的哮喘发作
  4. D有高碳酸血症风险的慢阻肺(COPD)
3.感染控制与患者安全中等

A patient has highly contagious viral conjunctivitis. Which teaching is most important?

  1. ARub the eyes gently to remove the discharge
  2. BWear a surgical mask whenever someone else is in the room
  3. CWash hands often and do not share towels, pillows or eye drops
  4. DKeep using the same contact lenses to protect the eyes
4.感染控制与患者安全困难

一名水痘患儿入院。由哪位工作人员护理该患儿最合适?

  1. A怀孕且不确定自己是否有免疫力的护士
  2. B从未患过水痘也未接种过疫苗的护士
  3. C有书面记录证明对水痘有免疫力的护士
  4. D免疫状况不明的实习护生
5.优先排序与委派中等

On the first day after abdominal surgery, a patient has a temperature of 37.9 °C and reduced breath sounds at the lung bases. Which nursing action is most helpful?

  1. AEncourage deep breathing, coughing and use of the incentive spirometer
  2. BGive a cough suppressant so that the incision is not strained
  3. CKeep the patient lying flat in bed to rest the incision fully
  4. DRestrict oral fluids so that the lungs do not fill up with extra fluid
6.优先排序与委派困难

A patient has full-thickness burns all the way around the chest and is finding it harder to breathe, although the airway is clear. What does this suggest?

  1. AThe patient has had too little IV fluid and needs a fast bolus to improve the breathing
  2. BThe patient is anxious and only needs reassurance
  3. CThe burns are healing and the skin is tightening normally
  4. DThe tight burned skin is restricting chest movement, so an escharotomy may be needed
7.临床护理中等

一名患者的液体平衡记录显示 24 小时入量 1,200 mL,出量 2,300 mL。这表示什么?

  1. A液体正平衡 3,500 mL
  2. B液体负平衡 1,100 mL
  3. C液体出入平衡
  4. D液体正平衡 1,100 mL
8.临床护理困难

一名烧伤面积达体表面积 30% 的患者入院。在最初 24 小时内,最令人担心的早期并发症是什么?

  1. A长期不能活动引起的压力性损伤
  2. B瘢痕和挛缩
  3. C便秘
  4. D体液丢失引起的低血容量性休克
9.实验室检查值与电解质中等

A patient with a low clinical probability of deep vein thrombosis has a normal (negative) D-dimer. What is the best interpretation?

  1. AThe test is useless and should always be ignored
  2. BA pulmonary embolism is now certain to be present
  3. CA DVT is confirmed and anticoagulation is needed
  4. DA DVT is unlikely and can usually be ruled out
10.实验室检查值与电解质困难

A patient with acute pancreatitis has a rising BUN, a falling calcium and a glucose of 250 mg/dL (13.9 mmol/L) over the first 48 hours. What do these results suggest?

  1. AA lab error from lipemic samples
  2. BIncreasingly severe pancreatitis
  3. CAn unrelated new kidney stone
  4. DA resolving, mild pancreatitis
11.药理学中等

A malnourished patient with alcohol dependence needs IV glucose. Which vitamin should be given before or with it?

  1. AVitamin K (phytomenadione)
  2. BThiamine (vitamin B1)
  3. CVitamin C
  4. DVitamin D
12.药理学困难

Why is adenosine used with caution in patients with asthma?

  1. AIt reduces the effect of inhaled steroids
  2. BIt can cause bronchospasm
  3. CIt causes severe hypertension in asthma
  4. DIt is broken down too slowly in asthma
13.内外科护理:心血管与呼吸中等

What is the purpose of a mucolytic such as carbocisteine in chronic productive cough?

  1. ATo widen the airways within minutes
  2. BTo stop the patient coughing completely, day and night
  3. CTo make sputum thinner and easier to cough up
  4. DTo kill bacteria in the airways
14.内外科护理:心血管与呼吸困难

一名护士正在为四位患者安排护理。应首先评估哪位患者?

  1. A等待每日称重的稳定型心力衰竭患者
  2. B到了换药时间的静脉性溃疡患者
  3. CSpO₂ 从 90% 降至 83% 并新出现嗜睡的 COPD 患者
  4. D询问盐摄入问题的高血压控制良好的患者
15.内外科护理:神经、内分泌与肾脏中等

服用葡萄糖片十五分钟后,一名患者的血糖从 3.2 升至 5.1 mmol/L。下一餐在两小时后。接下来应怎么做?

  1. A再给一次葡萄糖片,使血糖升得更高
  2. B在稍后供应下一餐前不需要进一步处理
  3. C立即给予常规剂量的速效胰岛素
  4. D给予作用更持久的碳水化合物点心,如三明治
16.内外科护理:神经、内分泌与肾脏困难

A patient's corrected calcium is 1.7 mmol/L (about 6.8 mg/dL). Which ECG change is most typical?

  1. AST elevation in all leads
  2. BA shortened QT interval
  3. CA prolonged QT interval
  4. DTall, peaked T waves
17.内外科护理:消化、围手术期与肿瘤中等

A patient received IV morphine 20 minutes ago and the surgical consent form has not been signed. What should the nurse do?

  1. ATell the surgeon, as the patient may not be able to consent now
  2. BAsk a relative to sign instead of the patient
  3. CAsk the patient to sign quickly before they get sleepier
  4. DSign the form on the patient's behalf as a witness
18.内外科护理:消化、围手术期与肿瘤困难

A patient is booked for a urea breath test for H. pylori. Which medicine should usually be stopped 2 weeks before the test?

  1. AParacetamol (acetaminophen)
  2. BAmlodipine
  3. COmeprazole
  4. DLevothyroxine
19.产科护理中等

A woman at 39 weeks with a healthy pregnancy asks about walking in early labour. What is the best advice?

  1. AWalking will cause the cord to prolapse
  2. BUpright positions always make labour slower
  3. CWalking and upright positions can help progress
  4. DShe must stay in bed on her back for the whole labour
20.产科护理困难

A woman at 6 weeks has vaginal spotting and one-sided pelvic pain. Her hCG rose only slightly over 48 hours and no pregnancy is seen in the uterus on transvaginal ultrasound. What is the priority concern?

  1. AAn ectopic pregnancy
  2. BA complete miscarriage with no further risk
  3. CA molar pregnancy
  4. DA normal early pregnancy
21.儿科护理中等

How should a 4-month-old be protected from the sun?

  1. AUse a sunbed for a few minutes to build a protective tan
  2. BApply a thick layer of high-factor sunscreen and allow full sun
  3. CExpose the baby to midday sun for vitamin D, then cover up
  4. DKeep the baby out of direct sun, in the shade, with light clothing and a hat
22.儿科护理困难

A large baby born to a mother with diabetes becomes jittery at 1 hour of age. What should the nurse check first?

  1. AThe baby's serum bilirubin
  2. BThe baby's haemoglobin
  3. CThe baby's blood group
  4. DThe baby's blood glucose
23.精神科护理中等

为什么不推荐把“不自杀协议”作为一种安全措施?

  1. A它们在所有地方都是非法的
  2. B它们只适用于儿童
  3. C它们太长太复杂,大多数患者读不下去,所以很少有患者签署
  4. D没有证据表明它们能预防自杀,而且可能带来虚假的安心感
24.精神科护理困难

Which patient should the nurse check first?

  1. AA patient with depression who is asking for help to phone his mother
  2. BA patient with OCD who is late for breakfast because of a long washing ritual in the bathroom
  3. CA patient with schizophrenia who wants a cigarette break in the garden
  4. DA patient given IM haloperidol and lorazepam 30 minutes ago who is hard to rouse, breathing 8/min
25.护理数学与单位换算中等
12345678910111205:10?5:10 AM7:10 AM5:10 PM4:10 AM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 05:10(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

05:10
  1. 15:10 AM
  2. 27:10 AM
  3. 35:10 PM
  4. 44:10 AM
26.护理数学与单位换算困难
½ tsp · 2/天 · 7 d? mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tsp,每 12 小时一次,共 7 天。按1 tsp = 5 mL,整个疗程需要多少 mLV?

½ tsp每 12 小时一次7 天1 tsp = 5 mL
V = mL
27.剂量计算中等
80 kg2 mg/kg/天4× 每天D = ? mg

某患者体重 80 kg。医嘱剂量为每天 2 mg/kg,分 4 次等量给药。每次给多少毫克 D?

80 kg2 mg/kg/天4× 每天
D = mg
28.剂量计算困难
10 mg/1 mLV = ? mL

一名患者体重 24.2 lb。医嘱为单次剂量 0.5 mg/kg,储备液为 1 mL 中含 10 mg。按 1 kg = 2.2 lb 计算,你应给予多少容量 V?

24.2 lb0.5 mg/kg10 mg/1 mL1 kg = 2.2 lb
V = mL
29.静脉输液速度中等
250 mL60 gtt/mL3 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 3 小时内输入 250 mL。求滴速 R(滴/分)。 取整到最接近的整数。

250 mL3 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
400 mL15 gtt/mL30 gtt/mint = ? h

一组输液以 30 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 400 mL。还需多少小时 t 才会滴完? 保留一位小数。

30 gtt/min15 gtt/mL400 mL
t = h
31.静脉输液与液体平衡中等
入量出量12 小时班次水250 mL汤150 mL冰屑100 mL静脉输液75 mL/h × 12 h静脉抗生素2 × 50 mL尿液250 mL尿液225 mL尿液150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

水: 250 mL汤: 150 mL冰屑: 100 mL静脉输液: 75 mL/h × 12 h静脉抗生素: 2 × 50 mL
I = mL
32.静脉输液与液体平衡困难
500 mL→ 60 mL/h开始 17:00t总数​ = ? h125 mL/h × 2 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 17:00 开始以 125 mL/h 输注。2 小时后速率改为 60 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL125 mL/h · 2 h60 mL/h
t = h
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者呼唤时睁眼,对人物、地点和时间定向正常,最佳运动反应表现为:遵嘱动作。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 93%正在补充吸氧,血压 136/82 mmHg,脉搏 76 次/分,仅对声音有反应,体温 39.6 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 93%O₂SBP 136HR 76VT 39.6 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · The quality of the pain, such as sharp, dull or burning

为什么是这个答案

PQRST covers Provoking or palliating factors, Quality, Region and radiation, Severity and Timing. Describing the quality helps identify the cause of the pain.

答案

A · The quality of the pain, such as sharp, dull or burning
2.护理学基础

答案: D · 有高碳酸血症风险的慢阻肺(COPD)

为什么是这个答案

对于有高碳酸性呼吸衰竭风险的慢阻肺患者,给氧过多可能使 CO₂ 升高,因此采用 88–92% 的目标。

答案

D · 有高碳酸血症风险的慢阻肺(COPD)
3.感染控制与患者安全

答案: C · Wash hands often and do not share towels, pillows or eye drops

为什么是这个答案

Viral conjunctivitis spreads easily by contact with eye secretions. Hand hygiene, not touching the eyes and not sharing towels, pillows or eye products reduce spread.

答案

C · Wash hands often and do not share towels, pillows or eye drops
4.感染控制与患者安全

答案: C · 有书面记录证明对水痘有免疫力的护士

为什么是这个答案

应由免疫状况确凿(来自接种疫苗或既往感染)的工作人员护理水痘患者。无免疫力的工作人员,尤其是孕期工作人员,有感染风险,并可能把病毒传给其他患者。

答案

C · 有书面记录证明对水痘有免疫力的护士
5.优先排序与委派

答案: A · Encourage deep breathing, coughing and use of the incentive spirometer

为什么是这个答案

Reduced basal breath sounds and a mild temperature early after surgery often mean atelectasis. Deep breathing, coughing, incentive spirometry and early mobilization help re-expand the lungs.

答案

A · Encourage deep breathing, coughing and use of the incentive spirometer
6.优先排序与委派

答案: D · The tight burned skin is restricting chest movement, so an escharotomy may be needed

为什么是这个答案

Circumferential full-thickness burns form stiff eschar that can stop the chest expanding. An escharotomy, cutting through the eschar, may be needed urgently to allow breathing.

答案

D · The tight burned skin is restricting chest movement, so an escharotomy may be needed
7.临床护理

答案: B · 液体负平衡 1,100 mL

为什么是这个答案

1,200 − 2,300 = −1,100 mL。负平衡意味着丢失的液体多于获得的液体,可能导致脱水。

答案

B · 液体负平衡 1,100 mL
8.临床护理

答案: D · 体液丢失引起的低血容量性休克

为什么是这个答案

大面积烧伤使液体移出循环,因此按公式指导的静脉液体复苏和尿量监测是关键。呼吸道烧伤是另一个早期危险。

答案

D · 体液丢失引起的低血容量性休克
9.实验室检查值与电解质

答案: D · A DVT is unlikely and can usually be ruled out

为什么是这个答案

D-dimer is very sensitive, so a negative result in a patient with low clinical probability makes DVT or PE unlikely. A positive result is not specific, because surgery, infection, pregnancy and cancer also raise D-dimer; imaging is then needed.核对依据: D-Dimer Test · MedlinePlus (NIH) (2024)

答案

D · A DVT is unlikely and can usually be ruled out
10.实验室检查值与电解质

答案: B · Increasingly severe pancreatitis

为什么是这个答案

Rising BUN (fluid loss and kidney injury), low calcium and hyperglycemia are markers of more severe pancreatitis in scoring systems. The nurse monitors fluid balance, vital signs and organ function closely and reports deterioration.核对依据: Acute pancreatitis · MedlinePlus (NIH) (2025); BUN (Blood Urea Nitrogen) · MedlinePlus (NIH) (2024)

答案

B · Increasingly severe pancreatitis
11.药理学

答案: B · Thiamine (vitamin B1)

为什么是这个答案

Giving glucose without thiamine to a thiamine-deficient patient can trigger or worsen Wernicke's encephalopathy. Thiamine is therefore given before or alongside glucose.

答案

B · Thiamine (vitamin B1)
12.药理学

答案: B · It can cause bronchospasm

为什么是这个答案

Adenosine can trigger bronchospasm in people with asthma or COPD. Other treatment options, such as verapamil, may be chosen.

答案

B · It can cause bronchospasm
13.内外科护理:心血管与呼吸

答案: C · To make sputum thinner and easier to cough up

为什么是这个答案

Mucolytics reduce sputum viscosity, which can make expectoration easier and may reduce exacerbations in some people with COPD. They are not bronchodilators or antibiotics. Cough suppressants are generally avoided in productive cough.

答案

C · To make sputum thinner and easier to cough up
14.内外科护理:心血管与呼吸

答案: C · SpO₂ 从 90% 降至 83% 并新出现嗜睡的 COPD 患者

为什么是这个答案

饱和度下降并新出现嗜睡提示急性呼吸衰竭,可能伴有高碳酸血症,需要立即评估。其他患者情况稳定,他们的需求可以稍等。

答案

C · SpO₂ 从 90% 降至 83% 并新出现嗜睡的 COPD 患者
15.内外科护理:神经、内分泌与肾脏

答案: D · 给予作用更持久的碳水化合物点心,如三明治

为什么是这个答案

一旦血糖高于 4 mmol/L,作用更持久的碳水化合物(或到点的下一餐)可防止复发。应查明并记录低血糖的原因,如果反复发作,应复核治疗方案。

答案

D · 给予作用更持久的碳水化合物点心,如三明治
16.内外科护理:神经、内分泌与肾脏

答案: C · A prolonged QT interval

为什么是这个答案

Hypocalcaemia prolongs the QT interval, which can lead to dangerous arrhythmias. A short QT is seen in hypercalcaemia, and peaked T waves are typical of hyperkalaemia.

答案

C · A prolonged QT interval
17.内外科护理:消化、围手术期与肿瘤

答案: A · Tell the surgeon, as the patient may not be able to consent now

为什么是这个答案

Opioids and sedatives can impair understanding, so consent may not be valid. The surgeon is informed; consent is obtained when the patient has capacity, or other legal processes are followed in an emergency.

答案

A · Tell the surgeon, as the patient may not be able to consent now
18.内外科护理:消化、围手术期与肿瘤

答案: C · Omeprazole

为什么是这个答案

PPIs suppress H. pylori and can give false-negative breath or stool tests, so they are usually stopped 2 weeks before. Antibiotics are usually stopped 4 weeks before testing.

答案

C · Omeprazole
19.产科护理

答案: C · Walking and upright positions can help progress

为什么是这个答案

Upright positions and mobility in the first stage can shorten labour and reduce the need for epidurals. She can choose positions that feel comfortable.

答案

C · Walking and upright positions can help progress
20.产科护理

答案: A · An ectopic pregnancy

为什么是这个答案

A slowly rising hCG with an empty uterus at a level where a sac should be seen suggests an ectopic pregnancy. Rupture can cause life-threatening bleeding, so she needs close monitoring and urgent review.

答案

A · An ectopic pregnancy
21.儿科护理

答案: D · Keep the baby out of direct sun, in the shade, with light clothing and a hat

为什么是这个答案

Babies under about 6 months should be kept out of direct sunlight, protected by shade, clothing and hats. Sunscreen is mainly for older infants and children, on skin that cannot be covered.

答案

D · Keep the baby out of direct sun, in the shade, with light clothing and a hat
22.儿科护理

答案: D · The baby's blood glucose

为什么是这个答案

Babies of mothers with diabetes produce extra insulin before birth, so after the cord is cut they are at high risk of hypoglycaemia. Jitteriness is a common sign, so blood glucose is checked straight away and the baby is fed or treated as per protocol.

答案

D · The baby's blood glucose
23.精神科护理

答案: D · 没有证据表明它们能预防自杀,而且可能带来虚假的安心感

为什么是这个答案

不自杀协议不能代替评估。推荐采用协作式安全计划、减少获得手段的途径以及必要时的密切观察。

答案

D · 没有证据表明它们能预防自杀,而且可能带来虚假的安心感
24.精神科护理

答案: D · A patient given IM haloperidol and lorazepam 30 minutes ago who is hard to rouse, breathing 8/min

为什么是这个答案

Over-sedation with respiratory depression after rapid tranquillisation is a medical emergency. Airway, breathing and vital signs are checked immediately, and help is called.

答案

D · A patient given IM haloperidol and lorazepam 30 minutes ago who is hard to rouse, breathing 8/min
25.护理数学与单位换算

答案: 5:10 AM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

05 → 5 AM

答案

5:10 AM

答案

5:10 AM
26.护理数学与单位换算

答案: V = 35 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

½ tsp = 0.5·5 = 2.5 mL

整个疗程

V = 2.5 mL × 2/天 × 7 = 35 mL

答案

V = 35 mL
27.剂量计算

答案: D = 40 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

2·80 = 160 mg

每次剂量

D = 160/4 = 40 mg

答案

D = 40 mg
28.剂量计算

答案: V = 0.55 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

24.2/2.2 = 11 kg

剂量

0.5·11 = 5.5 mg

体积

V = (5.5/10)·1 = 0.55 mL

答案

V = 0.55 mL
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

3·60 = 180 min

滴速

R = 250·60/180 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: t = 3.3 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

30·60/15 = 120 mL/h

剩余时间

t = 400/120 = 3.333 ≈ 3.3 h

答案

t = 3.3 h
31.静脉输液与液体平衡

答案: I = 1450 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 250 + 150 = 400 mL
冰屑: 100/2 = 50 mL
静脉输液: 75·12 = 900 mL
静脉抗生素: 2·50 = 100 mL
I = 1450 mL

答案

I = 1450 mL
32.静脉输液与液体平衡

答案: t = 6.2 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

125·2 = 250 mL
500 − 250 = 250 mL 剩余

第二部分

250/60 = 4.167 h

总时间

t = 2 + 4.167 = 6.167 ≈ 6.2 h

答案

t = 6.2 h

约为 6 h 10 min,所以袋子大约在 23:10 输完。

33.临床评估评分

答案: 轻度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 呼唤时睁眼 → 3
V: 对人物、地点和时间定向正常 → 5
M: 遵嘱动作 → 6

相加

GCS = 3 + 5 + 6 = 14

严重程度

GCS 14 → 轻度

答案

轻度
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 93% → 2
吸氧 → 2
SBP 136 mmHg → 0
HR 76/min → 0
仅对声音有反应 (V) → 3
T 39.6 °C → 2

总分和红色分值

NEWS2 = 0 + 2 + 2 + 0 + 0 + 3 + 2 = 9
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions